145 0

N-Compactness

Title
N-Compactness
Author
한정순
Issue Date
2002-06
Publisher
서경대학교 산업기술연구소
Citation
산업기술연구소 논문집, v. 11, no. 0, page. 13-17
Abstract
In this paper we define compactness in an L-fuzzy toplogical space and study its properties.
URI
http://kiss.kstudy.com/thesis/thesis-view.asp?key=2985932https://repository.hanyang.ac.kr/handle/20.500.11754/157032
ISSN
1226-6418
Appears in Collections:
COLLEGE OF SCIENCE AND CONVERGENCE TECHNOLOGY[E](과학기술융합대학) > APPLIED MATHEMATICS(응용수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE